ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Design of A Quadratic weir with semi-Cubic Parabola as Base

Murthy, KK and Pillai, KG (1978) Design of A Quadratic weir with semi-Cubic Parabola as Base. In: Acta Technica (Budapest) (alternate title), 86 (1-2). 43-53 .

Full text not available from this repository.
Official URL: http://journalseek.net/cgi-bin/journalseek/journal...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Akademiai Kiado.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 08 Oct 2010 06:05
Last Modified: 08 Oct 2010 06:05
URI: http://eprints.iisc.ernet.in/id/eprint/33091

Actions (login required)

View Item View Item